RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fomenko, Oleg Mstislavovich

Statistics Math-Net.Ru
Total publications: 84
Scientific articles: 81

Number of views:
This page:2046
Abstract pages:11491
Full texts:3450
References:825
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person33524
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189606

Publications in Math-Net.Ru
2017
1. O. M. Fomenko, “Lattice points in the four-dimensional ball”, Zap. Nauchn. Sem. POMI, 458 (2017),  236–246  mathnet; J. Math. Sci. (N. Y.), 234:5 (2018), 750–757
2. O. M. Fomenko, “On Riesz means of the coefficients of Epstein's zeta functions”, Zap. Nauchn. Sem. POMI, 458 (2017),  218–235  mathnet; J. Math. Sci. (N. Y.), 234:5 (2018), 737–749
2016
3. O. M. Fomenko, “Lattice points in many-dimensional balls”, Zap. Nauchn. Sem. POMI, 449 (2016),  261–274  mathnet  mathscinet; J. Math. Sci. (N. Y.), 225:6 (2017), 1012–1021  scopus
4. O. M. Fomenko, “Extreme values of Epstein zeta-functions”, Zap. Nauchn. Sem. POMI, 445 (2016),  250–267  mathnet  mathscinet; J. Math. Sci. (N. Y.), 222:5 (2017), 690–702  scopus
2015
5. O. M. Fomenko, “On the mean square of the error term for Dedekind zeta functions”, Zap. Nauchn. Sem. POMI, 440 (2015),  187–204  mathnet  mathscinet; J. Math. Sci. (N. Y.), 217:1 (2016), 125–137  scopus
2014
6. O. M. Fomenko, “On the class numbers of algebraic number fields”, Zap. Nauchn. Sem. POMI, 429 (2014),  193–201  mathnet; J. Math. Sci. (N. Y.), 207:6 (2015), 934–939  scopus
7. O. M. Fomenko, “On the Dedekind zeta function. II”, Zap. Nauchn. Sem. POMI, 429 (2014),  178–192  mathnet; J. Math. Sci. (N. Y.), 207:6 (2015), 923–933  scopus
2013
8. O. M. Fomenko, “Lattice points in the circle and the sphere”, Zap. Nauchn. Sem. POMI, 418 (2013),  198–220  mathnet; J. Math. Sci. (N. Y.), 200:5 (2014), 632–645  scopus
9. O. M. Fomenko, “On the Dedekind zeta function”, Zap. Nauchn. Sem. POMI, 418 (2013),  184–197  mathnet; J. Math. Sci. (N. Y.), 200:5 (2014), 624–631  scopus
2012
10. O. M. Fomenko, “Extreme values of automorphic $L$-functions”, Zap. Nauchn. Sem. POMI, 404 (2012),  233–247  mathnet  mathscinet; J. Math. Sci. (N. Y.), 193:1 (2013), 136–144  scopus
11. O. M. Fomenko, “On the distribution of fractional parts of polynomials of two variables”, Zap. Nauchn. Sem. POMI, 404 (2012),  222–232  mathnet  mathscinet; J. Math. Sci. (N. Y.), 193:1 (2013), 129–135  scopus
2011
12. O. M. Fomenko, “On summatory functions for automorphic $L$-functions”, Zap. Nauchn. Sem. POMI, 392 (2011),  202–217  mathnet; J. Math. Sci. (N. Y.), 184:6 (2012), 776–785  scopus
13. O. M. Fomenko, “On the distribution of fractional parts of polynomials”, Zap. Nauchn. Sem. POMI, 392 (2011),  191–201  mathnet; J. Math. Sci. (N. Y.), 184:6 (2012), 770–775  scopus
2010
14. O. M. Fomenko, “Fractional moments of automorphic $L$-functions”, Algebra i Analiz, 22:2 (2010),  204–224  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:2 (2011), 321–335  isi  scopus
15. O. M. Fomenko, “On the distribution of integral points on cones”, Zap. Nauchn. Sem. POMI, 383 (2010),  193–203  mathnet; J. Math. Sci. (N. Y.), 178:2 (2011), 227–233  scopus
16. O. M. Fomenko, “Fractional moments of automorphic $L$-functions. II”, Zap. Nauchn. Sem. POMI, 383 (2010),  179–192  mathnet; J. Math. Sci. (N. Y.), 178:2 (2011), 219–226  scopus
2009
17. O. M. Fomenko, “On Epstein's zeta function. II”, Zap. Nauchn. Sem. POMI, 371 (2009),  157–170  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 166:2 (2010), 214–221  scopus
2008
18. O. M. Fomenko, “Mean value theorems for a class of Dirichlet series”, Zap. Nauchn. Sem. POMI, 357 (2008),  201–223  mathnet  zmath; J. Math. Sci. (N. Y.), 157:4 (2009), 659–673
19. O. M. Fomenko, “On quadratic congruences”, Zap. Nauchn. Sem. POMI, 357 (2008),  195–200  mathnet  zmath; J. Math. Sci. (N. Y.), 157:4 (2009), 655–658
2007
20. O. M. Fomenko, “Mean value theorems for automorphic $L$-functions”, Algebra i Analiz, 19:5 (2007),  246–264  mathnet  mathscinet  zmath; St. Petersburg Math. J., 19:5 (2008), 853–866  isi
21. O. M. Fomenko, “Mean values connected with the Dedekind zeta function”, Zap. Nauchn. Sem. POMI, 350 (2007),  187–198  mathnet; J. Math. Sci. (N. Y.), 150:3 (2008), 2115–2122  scopus
2006
22. O. M. Fomenko, “The behavior of Riesz means of the coefficients of a symmetric square $L$-function”, Zap. Nauchn. Sem. POMI, 337 (2006),  274–286  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 143:3 (2007), 3174–3181  scopus
23. O. M. Fomenko, “On the distribution of the values of $L(1,\chi_{8p})$”, Zap. Nauchn. Sem. POMI, 337 (2006),  253–273  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 143:3 (2007), 3161–3171  scopus
2005
24. O. M. Fomenko, “On the value distribution for $L(1,\mathrm{sym}^2f)$”, Algebra i Analiz, 17:6 (2005),  184–206  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 17:6 (2006), 1031–1046
2004
25. O. M. Fomenko, “Identities involving the coefficients of automorphic $L$-functions”, Zap. Nauchn. Sem. POMI, 314 (2004),  247–256  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 133:6 (2006), 1749–1755
26. O. M. Fomenko, “Automorphic $L$-functions in the weight aspect”, Zap. Nauchn. Sem. POMI, 314 (2004),  221–246  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 133:6 (2006), 1733–1748  elib
2003
27. O. M. Fomenko, “Distribution of lattice points on hyperboloids”, Zap. Nauchn. Sem. POMI, 302 (2003),  168–177  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 129:3 (2005), 3910–3915
28. O. M. Fomenko, “Behavior of automorphic $l$-functions at the points $s=1$ and $s=1/2$”, Zap. Nauchn. Sem. POMI, 302 (2003),  149–167  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 129:3 (2005), 3898–3909
29. O. M. Fomenko, “On the Distribution of Values of $L(1,f)$”, Zap. Nauchn. Sem. POMI, 302 (2003),  135–148  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 129:3 (2005), 3890–3897
2002
30. O. M. Fomenko, “The symmetric squares of Hecke $L$-funktions and Fourier coefficients of cusp forms”, Zap. Nauchn. Sem. POMI, 286 (2002),  200–214  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 122:6 (2004), 3699–3708
31. O. M. Fomenko, “Class numbers of indefinite binary quadratic forms and the residual indices of integers modulo $p$”, Zap. Nauchn. Sem. POMI, 286 (2002),  179–199  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 122:6 (2004), 3685–3698
32. O. M. Fomenko, “On Epstein's zeta-function”, Zap. Nauchn. Sem. POMI, 286 (2002),  169–178  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 122:6 (2004), 3679–3684
2001
33. O. M. Fomenko, “Class numbers of indefinite binary quadratic forms”, Zap. Nauchn. Sem. POMI, 276 (2001),  312–333  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 118:1 (2003), 4918–4932
34. O. M. Fomenko, “On the behavior of automorphic $L$-functions at the center of the critical strip”, Zap. Nauchn. Sem. POMI, 276 (2001),  300–311  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 118:1 (2003), 4910–4917
35. O. M. Fomenko, “The representation of integers by positive quaternary quadratic forms”, Zap. Nauchn. Sem. POMI, 276 (2001),  291–299  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 118:1 (2003), 4904–4909
2000
36. O. M. Fomenko, “The distribution of lattice points on the four-dimensional sphere”, Zap. Nauchn. Sem. POMI, 263 (2000),  226–236  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:6 (2002), 3164–3170
37. O. M. Fomenko, “The order of the Epstein zeta-function in the critical strip”, Zap. Nauchn. Sem. POMI, 263 (2000),  205–225  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:6 (2002), 3150–3163
38. O. M. Fomenko, “Nonvanishing of automorphic $L$-functions at the center of the critical strip”, Zap. Nauchn. Sem. POMI, 263 (2000),  193–204  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:6 (2002), 3143–3149
1998
39. O. M. Fomenko, “On the mean number of solutions of certain congruences”, Zap. Nauchn. Sem. POMI, 254 (1998),  192–206  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 105:4 (2001), 2257–2268
40. O. M. Fomenko, “Representations of integers belonging to subsequences of the positive integers by binary quadratic forms”, Zap. Nauchn. Sem. POMI, 254 (1998),  165–191  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 105:4 (2001), 2235–2256
1997
41. O. M. Fomenko, “Fourier coefficients of cusp forms and automorphic $L$-functions”, Zap. Nauchn. Sem. POMI, 237 (1997),  194–226  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 95:3 (1999), 2295–2316
1996
42. O. M. Fomenko, “Distribution of Fourier coefficient values for modular forms of weight 1”, Zap. Nauchn. Sem. POMI, 226 (1996),  196–227  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 89:1 (1998), 1050–1071
1994
43. O. M. Fomenko, “Distribution of lattice points on surfaces of second order”, Zap. Nauchn. Sem. POMI, 212 (1994),  164–195  mathnet  mathscinet  zmath; J. Math. Sci., 83:6 (1997), 795–815
1993
44. O. M. Fomenko, “Applications of the Petersson formula for a bilinear form in Fourier coefficients of cusp forms”, Zap. Nauchn. Sem. POMI, 204 (1993),  143–166  mathnet  mathscinet  zmath; J. Math. Sci., 79:5 (1996), 1359–1372
45. E. P. Golubeva, O. M. Fomenko, “Behavior of the $L$-functions of cusp forms at $s=1$”, Zap. Nauchn. Sem. POMI, 204 (1993),  37–54  mathnet  mathscinet  zmath; J. Math. Sci., 79:5 (1996), 1293–1303
1991
46. O. M. Fomenko, “Sums of three squares in imaginary quadratic fields”, Algebra i Analiz, 3:5 (1991),  190–212  mathnet  mathscinet  zmath; St. Petersburg Math. J., 3:5 (1992), 1127–1147
47. E. P. Golubeva, O. M. Fomenko, “On Ju. V. Linnik hypothesis connected with distribution of the integral points on the three-dimensional sphere”, Zap. Nauchn. Sem. LOMI, 196 (1991),  31–34  mathnet  mathscinet  zmath; J. Math. Sci., 70:6 (1994), 2077–2079
1990
48. O. M. Fomenko, “Sums of squares in imaginary quadratic fields. II”, Zap. Nauchn. Sem. LOMI, 185 (1990),  160–167  mathnet  mathscinet  zmath; J. Soviet Math., 59:6 (1992), 1234–1239
49. E. P. Golubeva, O. M. Fomenko, “A remark on asymptotic distribution of the integral points on the large three-dimensional sphere”, Zap. Nauchn. Sem. LOMI, 185 (1990),  22–28  mathnet  mathscinet  zmath; J. Soviet Math., 59:6 (1992), 1148–1152
50. O. M. Fomenko, “On the distribution of the roots of a quadratic congruence”, Zap. Nauchn. Sem. LOMI, 183 (1990),  155–165  mathnet  mathscinet  zmath; J. Soviet Math., 62:4 (1992), 2936–2942
1988
51. O. M. Fomenko, “Estimation of the Petersson scalar products of cusp forms and arithmetical applications”, Zap. Nauchn. Sem. LOMI, 168 (1988),  158–179  mathnet  zmath
1987
52. E. P. Golubeva, O. M. Fomenko, “Asymptotic distribution of integral points on the three-dimensional sphere”, Zap. Nauchn. Sem. LOMI, 160 (1987),  54–71  mathnet  zmath
1986
53. O. M. Fomenko, “On the number of the representations of integers by some ternary quadratic forms”, Zap. Nauchn. Sem. LOMI, 154 (1986),  154–162  mathnet  zmath
54. O. M. Fomenko, “On the uniform distribution of integer points on multidimensional ellipsoids”, Zap. Nauchn. Sem. LOMI, 154 (1986),  144–153  mathnet  zmath
1985
55. O. M. Fomenko, “On Fourier coefficients for Siegel cusp forms of degree $n$”, Zap. Nauchn. Sem. LOMI, 144 (1985),  155–166  mathnet  mathscinet  zmath
56. E. P. Golubeva, O. M. Fomenko, “Application of spherical functions to a problem of the theory of quadratic forms”, Zap. Nauchn. Sem. LOMI, 144 (1985),  38–45  mathnet  mathscinet  zmath
1984
57. E. P. Golubeva, O. M. Fomenko, “Значения рядов Дирихле, ассоциированных с модулярными формами, в точках $s=\frac12,1$”, Zap. Nauchn. Sem. LOMI, 134 (1984),  117–137  mathnet  mathscinet  zmath
1983
58. O. M. Fomenko, “Square sums in the imaginary quadratic fields”, Zap. Nauchn. Sem. LOMI, 125 (1983),  184–197  mathnet  mathscinet  zmath
1982
59. O. M. Fomenko, “Some diophantine systems”, Zap. Nauchn. Sem. LOMI, 116 (1982),  155–160  mathnet  mathscinet  zmath; J. Soviet Math., 26:3 (1984), 1930–1934
1981
60. E. P. Golubeva, O. M. Fomenko, “Distribution of lattice points of two-sheeted hyperboloids”, Trudy Mat. Inst. Steklov., 158 (1981),  69–79  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 158 (1983), 73–83
61. E. P. Golubeva, O. M. Fomenko, “Theta-series associated with indefinite ternary quadratic forms and the related Dirichlet series”, Zap. Nauchn. Sem. LOMI, 112 (1981),  41–50  mathnet  mathscinet  zmath; J. Soviet Math., 25:2 (1984), 999–1006
1980
62. O. M. Fomenko, “On multi-dimensional Gauss sums”, Zap. Nauchn. Sem. LOMI, 100 (1980),  166–172  mathnet  mathscinet  zmath; J. Soviet Math., 19:6 (1982), 1742–1747
63. O. M. Fomenko, “The distribution of values of multiplicative functions modulo a prime number”, Zap. Nauchn. Sem. LOMI, 93 (1980),  218–224  mathnet  mathscinet  zmath; J. Soviet Math., 19:2 (1982), 1202–1206
1979
64. O. M. Fomenko, “On the identity between the fourth power of Riemann theta-constant of genus 2 and Eisenstein series”, Zap. Nauchn. Sem. LOMI, 91 (1979),  158–168  mathnet  mathscinet  zmath; J. Soviet Math., 17:5 (1981), 2191–2198
65. E. P. Golubeva, O. M. Fomenko, “On the distribution of the sequence $\{bp^{3/2}\}\mod1$”, Zap. Nauchn. Sem. LOMI, 91 (1979),  31–39  mathnet  mathscinet  zmath; J. Soviet Math., 17:5 (1981), 2102–2107
66. O. M. Fomenko, “Distribution of numbers with a prescribed number of distinct prime divisors”, Zap. Nauchn. Sem. LOMI, 82 (1979),  158–162  mathnet  mathscinet  zmath; J. Soviet Math., 18:6 (1982), 970–975
1978
67. O. M. Fomenko, “Siegel's formula for genus 2”, Zap. Nauchn. Sem. LOMI, 76 (1978),  210–215  mathnet  mathscinet  zmath; J. Soviet Math., 18:3 (1982), 435–439
1977
68. O. M. Fomenko, “Applications of the theory of modular forms to number theory”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 15 (1977),  5–91  mathnet  mathscinet  zmath; J. Soviet Math., 14:4 (1980), 1307–1362
69. E. P. Golubeva, O. M. Fomenko, “On an Eisenatein series of genus 2”, Zap. Nauchn. Sem. LOMI, 71 (1977),  85–95  mathnet  mathscinet  zmath; J. Soviet Math., 20:6 (1982), 2560–2566
70. E. P. Golubeva, O. M. Fomenko, “Zeta function of a system of forms”, Zap. Nauchn. Sem. LOMI, 67 (1977),  156–162  mathnet  mathscinet  zmath; J. Soviet Math., 16:1 (1981), 866–870
1976
71. E. P. Golubeva, O. M. Fomenko, “Series $\sum F(m)q^m$, where $F(m)$ is the number of odd classes of binary quadratic forms of determinant $-m$”, Zap. Nauchn. Sem. LOMI, 64 (1976),  69–79  mathnet  mathscinet  zmath; J. Soviet Math., 17:2 (1981), 1759–1766
1972
72. O. M. Fomenko, “Continuability to the whole plane, and a functional equation of the scalar product of the Hecke $L$-series of two quadratic fields”, Trudy Mat. Inst. Steklov., 128 (1972),  232–241  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 128 (1972), 275–286
1971
73. A. N. Andrianov, O. M. Fomenko, “Distribution of the norms of the hyperbolic elements of the modular group and the class number of indefinite binary quadratic forms”, Dokl. Akad. Nauk SSSR, 196:4 (1971),  743–745  mathnet  mathscinet  zmath
74. O. M. Fomenko, “Application of Eichler's reduction formula to the representation of numbers by certain quaternary quadratic forms”, Mat. Zametki, 9:1 (1971),  71–76  mathnet  mathscinet  zmath; Math. Notes, 9:1 (1971), 41–44
1968
75. O. M. Fomenko, “Modular forms and Hilbert functions for the field $Q(\sqrt 2)$”, Mat. Zametki, 4:2 (1968),  129–136  mathnet  mathscinet  zmath; Math. Notes, 4:2 (1968), 568–571
1966
76. O. M. Fomenko, “Representation of parabolic forms by theta-series”, Dokl. Akad. Nauk SSSR, 166:3 (1966),  555–557  mathnet  mathscinet  zmath
1965
77. A. N. Andrianov, O. M. Fomenko, “On square means of progressions of Fourier coefficients of parabolic forms”, Trudy Mat. Inst. Steklov., 80 (1965),  5–15  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 80 (1965), 3–14
1964
78. A. N. Andrianov, O. M. Fomenko, “Fourier coefficients of parabolic forms”, Dokl. Akad. Nauk SSSR, 158:2 (1964),  255–257  mathnet  mathscinet  zmath
1963
79. O. M. Fomenko, “Fourier coefficients of Poincaré series of dimension – 2”, Dokl. Akad. Nauk SSSR, 153:6 (1963),  1273–1275  mathnet  mathscinet  zmath
80. O. M. Fomenko, “Estimates of Petersson's inner product with an application to the theory of quaternary quadratic forms”, Dokl. Akad. Nauk SSSR, 152:3 (1963),  559–562  mathnet  mathscinet  zmath
1962
81. O. M. Fomenko, “On Dirichlet $L$-functions”, Dokl. Akad. Nauk SSSR, 142:3 (1962),  554–555  mathnet  mathscinet  zmath

2017
82. O. M. Fomenko, “To the memory of Galina Vasil'evna Kuz'mina”, Zap. Nauchn. Sem. POMI, 458 (2017),  7–12  mathnet; J. Math. Sci. (N. Y.), 234:5 (2018), 591–594
2000
83. E. P. Golubeva, O. M. Fomenko, “Boris Fadeevich Skubenko. His first work”, Zap. Nauchn. Sem. POMI, 263 (2000),  5–6  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:6 (2002), 3031
1994
84. A. N. Andrianov, A. I. Vinogradov, E. P. Golubeva, G. V. Kuz'mina, A. P. Oskolkov, O. M. Fomenko, “Boris F. Skubenko. An essay on his life and scientific work”, Zap. Nauchn. Sem. POMI, 212 (1994),  5–9  mathnet  mathscinet  zmath; J. Math. Sci., 83:6 (1997), 689–693

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019